Page 3 of 3 FirstFirst 123
Results 21 to 27 of 27

Thread: Meds making me so sleepy all day.

  1. #21
    Join Date
    Jan 2017
    Posts
    1,988

    Re: Meds making me so sleepy all day.

    Quote Originally Posted by WiredIncorrectly View Post
    Is the tranqullizer the same drug? I have Googled this a while back and I'm sure I read they're different meds.
    You're taking promazine hydrochloride which is also the form registered as 'Tranquazine' by the U.S. government, but there is also another formulation called acepromazine maleate. Slightly different chemically, but does the same thing. Such minor differences aren't unusual, for example, amitriptyline hydrochloride and amitriptyline embonate, imipramine hydrochloride and imipramine pamoate, hydroxyzine hydrochloride (Atarax) and hydroxyzine pamoate (Vistaril). Often it comes about because a cheaper way of synthesizing the drug is discovered which results in a different salt being produced.
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  2. #22
    Join Date
    Jun 2014
    Posts
    9,084

    Re: Meds making me so sleepy all day.

    Quote Originally Posted by WiredIncorrectly View Post
    I'm calm, relaxed and no longer angry and anxious all the time. Just asked my partner
    That's because you're asleep! I can't believe that they are prescribing that horrible drug paroxetine on one hand and then knocking you for six with horse tranquilisers with the other....or maybe i can.

  3. #23
    Join Date
    Jul 2016
    Posts
    1,564

    Re: Meds making me so sleepy all day.

    At night time I have to take x2 promazine. Within an hour I'm out

    I can stay awake and functional if I take the doses correctly. I'm actively working on switching my sleep back to 11/12pm because that helps. I'm thankful I can sleep great at night time tbh. Today has been ok. The mornings take so long to wake up properly. I'm talking hours. By afternoon and night time I'm alive and kicking.

    I've upped my jumping rope routines. Every time I do a cuppa I'm on that rope. The tiredness isn't related to that. Infact, that wakes me up. If I miss doses the medication brain fogginess goes away. But then all hell comes back with it.

    So what to do? Right now I feel comfortable enough. Do I just take the meds and fight through?

    I'm concerned for overall health though. Look at the rap sheet for that drug. Scary!

  4. #24
    Join Date
    Jan 2017
    Posts
    1,988

    Re: Meds making me so sleepy all day.

    Quote Originally Posted by WiredIncorrectly View Post
    So what to do? Right now I feel comfortable enough. Do I just take the meds and fight through?
    If the team is unbending about what you're taking maybe you can persuade them to modify how much you're taking. I suspect dropping the night time dose to only one promazine would make a significant difference to your quality of life.

    I'm concerned for overall health though. Look at the rap sheet for that drug. Scary!
    Antipsychotics have their place in treating anxiety and depression, but, imho, they should be among the last meds tried, not among the first as is increasingly the case, or for relatively short periods as an acute treatment for when a life implodes.
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  5. #25
    Join Date
    Dec 2016
    Posts
    1,684

    Re: Meds making me so sleepy all day.

    It may also even out over time. When I was on it, it did. You are seeing some positive signs, even though it’s sedating. I would say that would be worth fighting through for me.
    __________________
    I'm still a work in progress.
    Currently working on: World Domination

  6. #26
    Join Date
    Jul 2016
    Posts
    1,564

    Re: Meds making me so sleepy all day.

    Now that I'm taking them as prescribed and not missing doses I'm whacked

    I tried the 1 promazine at night. I woke up drenched in sweat in a state of panic for a good 30 minutes. I won't do that again either.

  7. #27
    Join Date
    Jan 2017
    Posts
    1,988

    Re: Meds making me so sleepy all day.

    Quote Originally Posted by WiredIncorrectly View Post
    I tried the 1 promazine at night. I woke up drenched in sweat in a state of panic for a good 30 minutes. I won't do that again either.
    Was this on the night you first lowered the dose? While sweating is a common promazine withdrawal symptoms it is unusual for symptoms to begin within only a few hours of first decreasing a dose, especially given promazine's longish 20-40 hour elimination half-life.
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

Page 3 of 3 FirstFirst 123

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. day 39 and day 22 on 60mg
    By Sober2000june in forum Duloxetine / Cymbalta
    Replies: 11
    Last Post: 02-12-19, 23:01
  2. day 35 and day 18 on 60mg
    By Sober2000june in forum Duloxetine / Cymbalta
    Replies: 0
    Last Post: 18-11-19, 20:09
  3. Propranalol making me too sleepy
    By Lady Penelope in forum Propranolol / Inderal
    Replies: 10
    Last Post: 07-10-16, 18:15
  4. meds making me more recluse than i was
    By trish1955 in forum Symptoms
    Replies: 3
    Last Post: 09-09-14, 11:29
  5. tablets are making me sooo sleepy!!
    By sarahdd in forum Symptoms
    Replies: 3
    Last Post: 11-03-10, 18:20

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •